Going on for about 2 1/2 to 3 weeks milk been leaking from my breasts so I took a ept test thinking I was pregant and it came out not pregant and plus I been on the depo shot for about 9 months non missed. What could this be?
Could it be the shot itself? My sister had to stop hers because she had so many symptoms, incl. Thyroid problems. Once she stopped the shots, things are getting better, but she's not 100% well yet; her dr is running a lot immunology tests, a lot of bloodwork, tested her hormones, etc. So far, everything is coming out ok, and she's getting better; changing bc methods made all the difference.
(if I remember correctly, a pregnancy scare was her first clue that something wasn't right, but I can't recall if it was breast leakage, missed periods, or what.)
research that shot and ask your Dr....And good luck!
The depo shot stimulates the idea that you are pregnant to keep you from getting pregnant. There are cases of virgin girls who wanted to get pregnant so bad that they will start producing milk and the stomach will start swelling. The depo could be the reason you are producing milk. Also how much? I think really light amounts (like a few drops) is a sign of fibrocycis (misspelled sorry). I think I am about to get checked for the same thing. Been of depo for 4 months now and breast have been tender and I leak but only a few drops and from what i've read its a good indicator for the previously mention. Hope this helps.
I am a medical student and i have been taught after birth - the progestrone and oestrogen hormones stimulates the mamary glands to prodice milk - but required only during the suckling action of the baby.
Milk being automatically secreting, from my point of veiw , would be that these hormones left the regular course of your ovaries and hit the mamry glands due to disorders.
I would be perfectly sure about he investigation if you would tell me if your periods are in normal rouitne.
I am have leaking problems, but I am not on Depo, I take other medications that the doctor said was likely the cause of the leaking. I have my tubes tied so I know I am not pregnant. It has been going on for years, and is just a few drops from time to time. I think it was because of a pill called Rispederal. A bipolar medication.
I don't know if it is a cause for alarm, I have not taken that drug for more then 3 years and still I leak.
Hi. Im 31 i had a full hyster... 2 years ago, i am leaking breast milk this last month , my left breast is very sore. Im concerned I went to the doctor but he didnt say anything to me yet other than he wants this blood work done. hes checking for i think prolac somthing thats all i can read on the scirpt. can someone clue me in here? thanks in advance
It's possible that you have a hormonal imbalance. I had a similar problem a few years ago and it turned out that I had an elevated level of prolactin, a hormone associated with the production of breast milk. I took a drug called Dostinex for about a year and was able to come off it once my level returned to normal. Some people have to take the drug for several years. Others have to take it for the rest of their lives. It just depends on the patient.
Please go see your ob/gyn and have a blood test as soon as possible.
This happen to me when i was in jr high i wasnt on the depo shot and i was a virgin. It was not just a few drops that happen to me thou. it would squirt if i squeezed it. i had the depo shot when i was 16 a junior in high school and it didnt happen again. i went to the obgyn when i was in jr high and she took a sample of it and they did tests and she said nothing was wrong.. so i still dont know what it was...